# SDR NACA2022091700001

- Difficulty date: September 17, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 53,545 hours, 58,957 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT BS 665L. CORRECTIVE ACTION IN WORK, AC STILL DOWN AT THIS TIME.
